Has anyone else noticed that you bruise easier/more too since you've been on lexapro?
- 30 Sep 2013 by sjb5456
- 30 September 2013
Hello sjb5456. I researched and found no mention of bruises while taking Lexapro. My thought would be that of a allergic form of reaction to taking the drug and that a medical opinion preferably a doctor/prescribing be sought. Regards pledge
Hi, i looked this up on eHealthMe, and came across this statement (regarding briusing due to taking Lexapro):
"Increased tendency to bruise. Increased tendency to bruise has been reported by people with osteoporosis, rheumatoid arthritis, osteopenia, high blood pressure, blood pressure management.
On Sep, 21, 2013: 32,128 people reported to have side effects when taking Lexapro. Among them, 56 people (0.17%) have Increased Tendency To Bruise".
As you can see, it is very rare, but a possibility
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Sep 2017 • 5 answers
Updated 21 Jan 2018 • 4 answers
Hello, I got my Nexplanon inserted on Friday afternoon, I have a very dark bruise which I know is...
Updated 23 Oct 2017 • 1 answer
Updated 19 Oct 2017 • 1 answer
Updated 29 Nov 2018 • 1 answer